MathSciNet Relay Station
MathSciNet bibliographic data
MR1435591 (97m:58214) 58H05 (58F18)
Dazord, Pierre Groupoïde d'holonomie et géométrie globale. (French) [Holonomy groupoid and global geometry] C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 1, 77–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement